# SDR SWIA2018070644854

- Difficulty date: May 31, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SEAT TRACK CAP AT LBL 27.00 HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES BETWEEN FS 559.00+112 TO FS 574.00. (C-CHECK) RO: 07/03/2018 REMOVED AND REPLACE CARGO FLOOR BEAM CAP FROM FS559+112 TO 574 IAW REO AND SRM.
